zbMATH — the first resource for mathematics

On a probabilistic approach to solving systems of equations with integer- valued unknowns. (English. Russian original) Zbl 0837.60010
Discrete Math. Appl. 5, No. 1, 43-51 (1995); translation from Diskretn. Mat. 7, No. 1, 88-98 (1995).
Author’s abstract: We describe a probabilistic method of solving systems of equations with integer-valued unknowns. The essence of the method consists in obtaining a posteriori distributions of the values of unknowns with the use of neighbourhoods constructed in a special way for each of the unknowns. The typical calculations are presented for a class of systems of nonlinear equations.
60C05 Combinatorial probability
94C10 Switching theory, application of Boolean algebra; Boolean functions (MSC2010)
PDF BibTeX Cite
Full Text: DOI